MathSciNet Relay Station
MathSciNet bibliographic data
MR1163817 03D15 (03-02 03C85 03D05 68-02 68Q05 68Q25 68Q70)
Muller, David E.; Saoudi, Ahmed; Schupp, Paul E. Alternating automata, the weak monadic theory of trees and its complexity. Theoret. Comput. Sci. 97 (1992), no. 2, 233–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement